# SDR N3XR2016101800021

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Engine time: 2,057 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: L12427
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, A CRACK WAS DISCOVERED BETWEEN THE COOLING FINS IN THE CYLINDER ON THE FRONT AT THE 9 O'CLOCK POSITION.
